Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hearing loss, bloody ear after kerosene got into ears. Suggestions?

hi my boyfriend was playing around with kerosine and putting it in a can and him and his friend started playing around and then he got it all over him. When he went to bed he could hear fine and when he woke up it was all bloody in his left eardrum and could not hear a thing. Later on when he burped he could hear a slight, slight little... I mainly need to know if the kerosine (k1) could cause this and if his hearing will come back? What do we need to watch out for?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
the problem with kerosene is that it has low surface area so it enters the respiratory tract very easily.
You need to consult a doctor to get him checked.
the hearing part will come back but it will take around occurs because of eustachian tube dysfunction. A tube connecting back of nose to middle part of ear.
decongestant medicine can be taken for that, you can consult your doctor for that
in doubt do reply
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor